| Model Number |
QUANTUM 4FRONT |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The "date of event" was not provided.The device has not yet been made available for evaluation.If the device or further information becomes available, a follow-up report will then be issued.
Event or Problem Description
Alleges while coming out of the bathroom the rear caster wheels froze and then whipped the chair to the left causing injury.
Additional Manufacturer Narrative
A pride representative made some adjustments to the device.The device is working properly and the customer is happy.
Event or Problem Description